# SDR 2006UALA01561

- Difficulty date: August 8, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 39,827 hours, 29,269 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NLG HEAVY VIBRATION DURING TAKEOFF AND LANDING.  ATTRIBUTED TO A COMBINATION OF A WORN NR 4 BRAKE AND A CUT NR 2 TIRE.  LUBED NOSE LANDING GEAR SCISSOR, REPLACED NR 4 BRAKE ASSEMBLY, AND REPLACED THE NR 2 TIRE.
